# SDR MASA2009022700080

- Difficulty date: February 27, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 15,189 hours, 11,668 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ASH FLT 2869 GJT-PHX.  CREW REPORTED A LEFT FORWARD OVERWING EMERGENCY EXIT CAUTION ON LANDING.  MX CLEANED PROXIMITY SWITCH.
